Eta invariants for flat manifolds

Andrzej Szczepański

Abstract

n/a
Author Andrzej Szczepański (FMPI / IM)
Andrzej Szczepański,,
- Institute of Mathematics
Journal seriesAnnals of Global Analysis and Geometry, ISSN 0232-704X, (A 25 pkt)
Issue year2012
Vol41
No2
Pages125-138
Keywords in Englishη Invariant, flat manifold, cusp cross-section
ASJC Classification2608 Geometry and Topology; 3320 Political Science and International Relations; 2603 Analysis
DOIDOI:10.1007/s10455-011-9274-0
URL http://link.springer.com/article/10.1007%2Fs10455-011-9274-0
Languageen angielski
Score (nominal)25
Score sourcejournalList
Publication indicators WoS Citations = 4; Scopus SNIP (Source Normalised Impact per Paper): 2012 = 1.191; WoS Impact Factor: 2012 = 0.887 (2) - 2012=0.754 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?